Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Graeme Segal's Burnside ring conjecture


Author: J. Frank Adams
Journal: Bull. Amer. Math. Soc. 6 (1982), 201-210
MSC (1980): Primary 55Q55, 55R35
DOI: https://doi.org/10.1090/S0273-0979-1982-14979-5
MathSciNet review: 640946
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 55Q55, 55R35

Retrieve articles in all journals with MSC (1980): 55Q55, 55R35


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-14979-5